# SDR IPXA2018070231300

- Difficulty date: June 30, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 30,358 hours, 15,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT EMERG EGRESS LIGHT ASSY MISSING 3 SCREWS. INSTALLED 3 EA MISSING SCREWS IAW MM 33-51-06-201-3.
